Bifurcation of a unique stable periodic orbit from a homoclinic orbit in infinite-dimensional systems

Shui Nee Chow, Bo Deng

Research output: Contribution to journalArticle

10 Scopus citations


Under some generic conditions, we show how a unique stable periodic orbit can bifurcate from a homoclinic orbit for semilinear parabolic equations and retarded functional differential equations. This is a generalization of a result of Sil'nikov for ordinary differential equations.

Original languageEnglish (US)
Pages (from-to)539-587
Number of pages49
JournalTransactions of the American Mathematical Society
Issue number2
Publication statusPublished - Apr 1989


ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this